Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Bilinear transformations in Hilbert space


Author: Francis J. Murray
Journal: Trans. Amer. Math. Soc. 45 (1939), 474-507
MSC: Primary 47A99; Secondary 46C05, 47B15, 47B25, 47L30
DOI: https://doi.org/10.1090/S0002-9947-1939-1501999-0
MathSciNet review: 1501999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A99, 46C05, 47B15, 47B25, 47L30

Retrieve articles in all journals with MSC: 47A99, 46C05, 47B15, 47B25, 47L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501999-0
Article copyright: © Copyright 1939 American Mathematical Society